APPLIED MATHEMATICS
A JOURNAL OF CHINESE UNIVERSITIES
Volume 33, Series B, Number 4, December 2018
 

                           CONTENTS

Pages

 

379

Confidence domain in the stochastic competition chemostat model with feedback control

XU Chao-qun   YUAN San-ling    ZHANG Tong-hua

390

Asymptotic periodic solutions of some generalized Burgers equations

Smriti Nath    Ch. Srinivasa Rao   

409

The Hamiltonicity on the Competition Graphs of Round Digraphs

ZHANG Xin-hong   LI Rui-juan    AN Xiao-ting

421

The differentiability of solutions for elliptic equations which degenerate on part of the boundary of a convex domain
SONG Jia-xin      CAO Yi  

436

Novel Applications of Bipolar Single-Valued Neutrosophic Competition Graphs
Muhammad Akram       Maryam Nasir       K P Shum  

468

Spiral transitions
LEVENT Akin     SAHIN Bayram      HABIB Zulfiqar   

 491

Precise large deviations for sums of random vectors in a multidimensional size-dependent renewal risk model
SHEN Xin-mei     FU Ke-Ang     ZHONG Xue-ting